J. A Kim, K. H. Shon, "Mapping properties for convolutions involving hypergeometric functions", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 439364, 9 pages, 2003. https://doi.org/10.1155/S0161171203203021
Mapping properties for convolutions involving hypergeometric functions
For , we consider a linear operator defined by the convolution , where . Let denote the class of normalized functions which are analytic in the open unit disk and satisfy the condition , , and let denote the class of normalized analytic functions for which there exits a number such that , . The main object of this paper is to establish the connection between and involving the operator . Furthermore, we treat the convolution for .
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.